# SDR HALA0600469

- Difficulty date: July 3, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 76,819 hours, 14,827 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - ATT DISAGREE ON EICAS.  RESET INST COMP C/B, ACCOMP FIM PER 34-21-00 ALL TEST PASS ACCOMPLISHED TEST 30 LMP REMAINS IN LAND 3 STATUS.
